Vol. 70, No. 3, pp. 243–249 (2018)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Generalized wintgen inequality for bi-slant submanifolds in locally conformal Kaehler space forms

M. Aquib, M. S. Lone and M. A. Lone

Faculty of Basic and Applied Science, Department of Mathematics, Central University of Jammu, 180011 Jammu, India E-mail: mehraj.jmi@gmail.com

Abstract: In 1999, De Smet et al.\ conjectured the generalized Wintgen inequality for submanifolds in real space forms. This conjecture is also known as the DDVV conjecture and it was proved by Ge and Tang. Recently, Mihai established such inequality for Lagrangian submanifold in complex space forms. In this paper, we obtain the generalized Wintgen inequality for bi-slant submanifolds in locally conformal Kaehler space forms. Further, we discuss the particular cases of this inequality i.e.\ for semi-slant submanifolds, hemi-slant submanifolds, CR-submanifolds, invariant submanifolds and anti-invariant submanifolds in the same ambient space.

Keywords: Bi-slant submanifold; locally conformal Kaehler space forms; Wintgen inequality.

Classification (MSC2000): 53B05; 53B20, 53C40

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 22 Aug 2023. This page was last modified: 22 Aug 2023.

© 2023 Mathematical Society of Serbia (Društvo matematiÄŤara Srbije)
© 2023 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition